# SDR AALA202012019010

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 80,384 hours, 9,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: R4 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 4R EPAS BATTERY PACK INOPERATIVE.  REPLACED 4R EPAS BATTERY PACK, IAW AMM 52-11-20.  OPERATIONS CHECK GOOD.
